# SDR RU3A20170518010

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- Aircraft time: 14,330 hours, 7,668 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR TIE OPEN IN FLIGHT.   INSPECTED THE AIRCRAFT AFTER LANDING, OPERATED ALL ELECTRICAL SYSTEMS WITH ENGINES ON LINE.  FOUND NO DEFECTS.  OPERATED ELECTRICAL DC SYSTEMS DURING ENGINE RUNS & GROUND POWER,  BATTERY  FOUND GOOD.
